Delayed SIR model with latency and saturated incidence rate

Muhammad Abdullahi Yau, H.S Ndakwo, Muktari Garba


In this paper, we derive and analyse a delayed $SI$ model with saturated incidence rate and
latent or infectious period $\tau$. We prove local stability of the system's steady states in the
absence and the presence of the time delay. We discover the the disease-free steady state is locally
asymptotically stable if $\mathcal{R}_0<1$ and unstable if $\mathcal{R}_0>1$. While, the endemic steady
state is always stable for any parameter values and for all $\tau\ge0$.

Full Text:



K. Cooke, Z. Grossman, emph{Discrete delay, distributed delay and stability switches}, J. Math. Anal. Appl. 86,1982 592-627.

K.L. Cooke, emph{Stability analysis for a vector disease model}, Rocky Mount. J. Math. 9 (1979) 253-263.

Yuliya N. Kyrychko, Konstantin B. Blyuss, emph{Global properties of a delayed SIR model with temporary immunity and nonlinear incidence rate}, Nonlinear Analysis: Real World Applications, 6 (2005) 495-507.



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.